# SDR AALA201901099027

- Difficulty date: December 22, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER NR 3 HINGE ARM,  RIB 5 WAS WORN.  REPLACED HINGE ARM IAW SRM 51-72-11.
